MathSciNet Relay Station
MathSciNet bibliographic data
MR2292028 92D25 (34D23)
Fengying, Wei; Ke, Wang Global stability and asymptotically periodic solution for nonautonomous cooperative Lotka-Volterra diffusion system. Appl. Math. Comput. 182 (2006), no. 1, 161–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement